Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nörlund summability of double Fourier series


Author: John G. Herriot
Journal: Trans. Amer. Math. Soc. 52 (1942), 72-94
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1942-0006766-5
MathSciNet review: 0006766
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des Opérations Linéaires, Warsaw, 1932.
  • [2] G. Grünwald, Zur Summabilitätstheorie der Fourierschen Doppelreihe, Proceedings of the Cambridge Philosophical Society, vol. 35 (1939), pp. 343-350. MR 0000308 (1:51d)
  • [3] -, Über die Summabilität der Fourierschen Reihe, Acta Litterarum ac Scientiarum Szeged, Sectio Scientiarum Mathematicarum, vol. 10 (1941), pp. 55-63. MR 0003840 (2:280b)
  • [4] E. Hille and J. D. Tamarkin, On the summability of Fourier series. I, these Transactions, vol. 34 (1932), pp. 757-783. MR 1501662
  • [5] J. Marcinkiewicz, Sur une méthode remarquable de sommation des séries doubles de Fourier, Annali della R. Scuola Normale Superiore di Pisa, (2), vol. 8 (1939), pp. 149-160. MR 1556822
  • [6] J. Marcinkiewicz and A. Zygmund, On the summability of double Fourier series, Fundamenta Mathematicae, vol. 32 (1939), pp. 122-132.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0006766-5
Article copyright: © Copyright 1942 American Mathematical Society

American Mathematical Society